| Catalog Number |
07.702.040S |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/16/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on (b)(6), 2025, the patient underwent orif surgery for femoral trochanteric fracture with cement.In the surgery, the surgeon opened the wound from the ap side and performed reduction using the elevator to subtype n.After cement injection, the cement leaked from the fracture site.Upon checking, it was confirmed that there was cement leakage from the fracture area that was reduced using the elevator.Some of the leaked cement was removed, but some remained.The surgery was completed successfully within 30 minutes surgical delay.No further information is available.
Additional Manufacturer Narrative
J&j medtech is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which j&j medtech has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, j&j medtech or its employees that the report constitutes an admission that the device, j&j medtech, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h3, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.